# SDR UIEA2017060900990

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,941 hours, 17,332 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER SYSTEM NR 1 INOPERATIVE.  PERFORMED FIM 34-43-FT801 AND AMM 31-41-00 SYS, OPS CHECKED NORMAL.
